Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Maximality of sums of two maximal monotone operators
HTML articles powered by AMS MathViewer

by Jonathan M. Borwein PDF
Proc. Amer. Math. Soc. 134 (2006), 2951-2955 Request permission

Abstract:

We use methods from convex analysis, relying on an ingenious function of Simon Fitzpatrick, to prove maximality of the sum of two maximal monotone operators on reflexive Banach space under weak transversality conditions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H05, 46N10, 46A22
  • Retrieve articles in all journals with MSC (2000): 47H05, 46N10, 46A22
Additional Information
  • Jonathan M. Borwein
  • Affiliation: Faculty of Computer Science, Dalhousie University, Halifax, Nova Scotia, Canada
  • Email: jborwein@cs.dal.ca
  • Received by editor(s): January 22, 2005
  • Received by editor(s) in revised form: April 27, 2005
  • Published electronically: May 1, 2006
  • Additional Notes: This research was supported by NSERC and by the Canada Research Chair Program.
  • Communicated by: N. Tomczak-Jaegermann
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 2951-2955
  • MSC (2000): Primary 47H05, 46N10, 46A22
  • DOI: https://doi.org/10.1090/S0002-9939-06-08323-7
  • MathSciNet review: 2231619